# SDR CHQA200500154

- Difficulty date: August 30, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N565RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145679
- Aircraft time: 8,580 hours, 5,954 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS AROUND CABIN ESCAPE HATCHES INOPERATIVE.  EMERGENCY FLOOR STRIP LIGHTS NR 3 AND NR 4 INOPERATIVE.  FOUND EMERGENCY BATTERY 3 CONNECTOR LOOSE.  RECONNECTED IAW EMB 145 MM 33-50-04.  OPS CHECK GOOD.
